# SDR AALA20121113010

- Difficulty date: October 29, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 86,294 hours, 13,530 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE/DELAMINATION TO NUMBER 6 SLAT TRAILING EDGE WEDGE, UNDER SIDE.  LOCATED 8.5 INCHES INBOARD OF OUTBOARD END.  ACCOMPLISHED METAL BOND REPAIR PER SRM.
